Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have CREST syndrome, pregnant. Taking Duphaston. Will pregnancy be affected?

Hello, I am a patient of desease CREST synd. I ve one baby girl. And now i am 2 months pregnant. I am worried what to do? Please help me which medicine i start during pregnancy. Also tell me please will this deasease affect on my pregnancy or no? Sometimes i am feeling periods pain but after taking Duphaston tablets of 10 mg i am feeling good now.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Since you are two months pregnant, it is not advisable to take any medicines by yourself without consulting your gynecologist. The treatment you need now will depend on the extent of the severity of the disease which needs a clinical evaluation.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor